Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Uniqueness of $ \Gamma \sb{p}$ in the Gross-Koblitz formula for Gauss sums

Author: Alan Adolphson
Journal: Trans. Amer. Math. Soc. 278 (1983), 57-63
MSC: Primary 11S80; Secondary 11L05
MathSciNet review: 697060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is determined what continuous functions besides the $ p$-adic gamma function make the Gross-Koblitz formula valid.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11S80, 11L05

Retrieve articles in all journals with MSC: 11S80, 11L05

Additional Information

PII: S 0002-9947(1983)0697060-4
Keywords: Gross-Koblitz formula, $ p$-adic gamma function
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia